# SDR IPXA2022010977672

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 50,533 hours, 7,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 100385
- Condition: None
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FOUND U/D EMERGENCY LIGHT M4914 INOPI.A.W AMM 33-51-04-902-001-001 REV.103.00 REPLACED THE U/D EMERGENCY LIGHT BATTERY (M5168) AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY.
